# SDR DXTA2012080205071

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 10,458 hours, 6,475 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200001032A
- Condition: Failed
- Part time: 2,733 hours, 1,720 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER ENGINE START NOTICED BAD ODOR COMING FROM WEMACS. CABIN PAC SUPPLY TEMP RAPIDLY RISING AND CABIN FILLED WIT DARK SMOKE. EVACUATED AIRCRAFT AND TURNED PAC OFF AND TEMP SLOWLY STARTED TO DECREASE.  R & R THE ACM IAW MM 21-51-00.  OPS AND LEAK CHECKED GOOD.
